Journal of Differential Geometry

Deligne pairings and the Knudsen-Mumford expansion

D. H. Phong, J. Ross, and J. Sturm

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 78, Number 3 (2008), 475-496.

Dates
First available in Project Euclid: 10 April 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1207834553

Digital Object Identifier
doi:10.4310/jdg/1207834553

Mathematical Reviews number (MathSciNet)
MR2396251

Zentralblatt MATH identifier
1138.14003

Citation

Phong, D. H.; Ross, J.; Sturm, J. Deligne pairings and the Knudsen-Mumford expansion. J. Differential Geom. 78 (2008), no. 3, 475--496. doi:10.4310/jdg/1207834553. https://projecteuclid.org/euclid.jdg/1207834553


Export citation